# SDR CWQR20160502014

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 14,866 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 675545119
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX, WHEN PERFORMING POST INSPECTION ENG RUNS, FOUND LT ENG BLEED AIR TUBE ASSEMBLY LEAKING AT THE BELLOWS & SMALL AREA OF DISCOLORATION, BUT NO DAMAGE TO COWLING & ADJACENT AREAS.
